Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

betadiaz

Diane 35 causing dry skin, should I change birth control pill?

Recommended Posts

Hello,
I've been on Diane 35 for three years, I used to have VERY oily skin (seriously, it was dripping oil) and occasional pimples.
The pill has helped to improve my skin a lot and I never had any side effects.
But for the last few months my skin became very dry, mainly my forehead which is flaky.
My skin is sensitive and I have rosacea, so the only products I use are Cetaphil moisturizing cream and cleanser.
I wanted to know if anyone else had this problem while on Diane 35?
And if you have any suggestions of another birth control pill?
Thanks (:

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×